I've been on Cymbalta for over 3 months, but my reason for taking it is nerve pain in my head, not depression. So I don't know if that makes a difference in side effects or not, but I wanted to tell you mine to help you decide if it's worth the side effects in your case. For me, it takes the chronic pain away, so it's worth it. In the beginning I experienced really dry mouth and also a weird sensation in my throat whenever I yawned (and I yawned a lot in the beginning!). It felt like my throat was vibrating, and it took it about
a minute to calm down after the yawn. (Irritating, but not enough to stop the medication!) I have a reputation for being cold even in the middle of summer, but since Cymbalta I've been so hot! My children want to know who I am and what have I done with their mother??? I've gained close to 10 lbs. since March, without changing my eating habits, but I haven't been able to exercise at all - not even a 10-min. walk - in 8 or 9 months because it made my headache worse. I can finally walk again, so maybe the wt. gain will stop. The only other side effect I can think of is the inability to cry. I've always been a cryer, so it's really strange to go to a funeral and not even shed a tear. I don't like that part of it, because a good cry can sometimes make you feel better!
I don't know if anyone else experiences any of these side effects - maybe it's just me! But I wanted to let you know what the possibilities are. Like I said, when I weigh the two side by side, the lack of pain wins out every time!!